# SDR HALA2016072300296

- Difficulty date: July 23, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 89,519 hours, 35,374 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Sensor
- Part number: 38760355
- Part serial: 6557233
- Condition: Malfunctioned
- Location: Apu
- Part time: 89,519 hours, 35,374 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU VERIFICATION FLIGHT FAILED APU FAULT.  RETURNED TO DEPARTURE.  PERFORMED BITE CHECK ON ECU.  FAULTED OVER SPEED FLAG.  REMOVED AND REPLACED INLET PRESSURE (P2) SENSOR IAW AMM 49-61-04. INSP SENSE LINE AND NOTHING OBVIOUS FOUND.  OPS CHECKED GOOD
